Spacy Feeling/mirena Crash - Help! :(
Hi all! I had my Mirena inserted around October '09 as I'm very limited to my BC options due to having dealt with Obstetric Cholestasis with both of my pregnancies. Anything processed thru my liver would very well make this come back, so I'm not left ... more »
I had my Mirena inserted around October '09 as I'm very limited to my BC options due to having dealt with Obstetric Cholestasis with both of my pregnancies. Anything processed thru my liver would very well make this come back, so I'm not left w/a lot of choices.
At first I thought this was great! Don't have to worry about anything for the next 5 years!! Awesome! About 2 months or so ago, I started developing severe and very painful cystic acne - which I have NEVER had a problem with before. I had also been losing copious amounts of hair any time I showered. I initially figured this was just due to the hormone fluctuation of nursing/stopping nursing, etc. I stopped nursing at the end of November and started to get more concerned when I was still losing large amounts of hair 3 months later.... This pretty much prompted my search online and I found this along with mounds of other sites with testimonials of all of these horrible side effects. I made an appointment to have it pulled the next day!
My Mirena was pulled 2 weeks ago (exactly 2 weeks tomorrow) This entire week, I have felt "distant." I've been having some minor muscle aches, but nothing severe - except for the head issues. My mom asked me if I had forgotten to take one of my meds that I normally take and I said no, but that's what it feels like. The best way I can put it is that it feels as if my head is moving about 5 seconds behind my body.....
Is there anything I can do about this? It's not getting any better and almost seems to be getting more constant- as opposed to every few minutes. It started Sunday night - I actually got out of bed, got the phone and told my husband I think he needed to call someone because I honestly thought I was dying. This is impairing my function terribly. Has anyone else had this kind of reaction? Is there ANYTHING I can do????